# SDR ASAA2017060821011

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,951 hours, 8,327 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6155
- Condition: Failed
- Location: Fueling Panel
- Part time: 31,985 hours, 9,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL REFUELING QUANTITY INDICATOR IS BLANK. FLT DECK READS NORMAL.  ACFT GROUNDED. REMOVED AND REPLACED REFUELING CENTER TANK INDICATOR, OPS NORMAL IAW AMM 28-41-61-400-801.
